American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F72) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Hee Oh and Dale Winter. Uniform exponential mixing and resonance free regions for convex cocompact congruence subgroups of $\operatorname{SL}_2(\mathbb{Z})$. J. Amer. Math. Soc. 29 (2016) 1069-1115.
Abstract, references, and article information   
View Article: PDF

[2] Nigel J. E. Pitt. On an analogue of Titchmarsh's divisor problem for holomorphic cusp forms. J. Amer. Math. Soc. 26 (2013) 735-776.
Abstract, references, and article information   
View Article: PDF

[3] Peter Scholze and Sug Woo Shin. On the cohomology of compact unitary group Shimura varieties at ramified split places. J. Amer. Math. Soc. 26 (2013) 261-294.
Abstract, references, and article information   
View Article: PDF

[4] G. Chenevier and L. Clozel. Corps de nombres peu ramifiés et formes automorphes autoduales. J. Amer. Math. Soc. 22 (2009) 467-519. MR 2476781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hervé Jacquet, Erez Lapid and Jonathan Rogawski. Periods of automorphic forms. J. Amer. Math. Soc. 12 (1999) 173-240. MR 1625060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christopher M. Judge. On the existence of Maass cusp forms on hyperbolic surfaces with cone points . J. Amer. Math. Soc. 8 (1995) 715-759. MR 1273415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. Phillips and P. Sarnak. Perturbation theory for the Laplacian on automorphic functions . J. Amer. Math. Soc. 5 (1992) 1-32. MR 1127079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James Arthur. The invariant trace formula. II. Global theory . J. Amer. Math. Soc. 1 (1988) 501-554. MR 939691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James Arthur. The invariant trace formula. I. Local theory . J. Amer. Math. Soc. 1 (1988) 323-383. MR 928262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia